# SDR P5CA2022012400011

- Difficulty date: January 25, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 23,108 hours, 5,872 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE THRUST  REVERSER INOP REF. MDDR # 159690.( REACTIVATED RH ENGINE T/R PER AMM 78-31-01. OPS CHECK GOOD. NO DEFECTS NOTED. THIS ITEM CLEARS MDDR  # 159690. )
